# SDR SWAA2025011575292

- Difficulty date: December 9, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,233 hours, 33,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING.  TOOL USED: POSITECTOR PN: NS2; SN: 110098; DUE DATE: 05/SEP/25. TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 25/JAN/25.;[02] TOOL USED ON STEP 11 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[03] PERFORMED PERMANENT REPAIR ON I/B MAIN FLAP WEDGE PANEL AT RT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED. RII COMPLETED.
